# SDR AUS20030236

- Difficulty date: February 24, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Swrngn SA227*
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 2736053003
- Condition: Worn
- Location: Te Flaps
- Part time: 3,135 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) LT AND RT FLAP ACTUATOR BRUSHES AND BEARINGS WORN. FLAP CONTROLAND FOLLOW UP POTENTIOMETERS FAULTY.
